withdrawal symptoms of olanzapine
This is an antipsychotic class medication, and is normally used to treat bipolar and schizophrenia. I am not sure if many people in this anxiety forum would know all that much about it. If you are on the bipolar or schizophrenia forums you might have better luck there with questions about this medication.
I also have bipolar so I am familiar with antipsychotics though. I have never been on Zyprexa, but have been on many other antipsychotics. I had a horrible experience with them. I have an extreme sensitivity to them and cannot take them at all. I have had some bizarre things happen to me since taking them.
I quit taking them once suddenly because of side effects, and got this migraine tension headache that also made me hurt and tingle on the top of my head, back of my neck, shoulders, and my arms. Doctors acted like they didn't know what was wrong with me and did absolutely nothing to help me. I was like this for a week until they put me on another antipsychotic. Geodon and Latuda also gave me body aches while I was on them. I stopped taking the Latuda which is the last one I took, and within two days the body aches went away. I thought I was done with the body aches finally, but two months later I start rapid cycling (bipolar), and having an anxiety episode and the body aches came back. I asked the psychiatrist if it could be a permanent side effect of the antipsychotics, and she said no. I find it kind of odd though that I never had any body aches like this until I took them. I wasn't on them very long though about 10 months, but I tried 6 of them during that time. They would give me one, it would make me sick, then they would try me on a different one, then that one made me sick, and so on. I am probably one of those weird rare cases though...I don't know....
I suppose it could all be coincidental. I really have no way of knowing for sure one way or the other.
When I get medical insurance coverage in July I am going to a Rheumatologist, and will probably end up with a diagnosis with Fibromyalgia or something like that.
So that is my bizzarre story with antipsychotics, but like I said I am probably a weird rare case, and I really have no way of knowing for sure if the body aches I am having now after being off of them for two months is related to taking them or not.
By the way where did you find the info about the skeletal problems with long term use? I think that might be something I would be interested in reading.
I also had test come back clear for rheumatoid arthritis, lupus, and hepatitis.
After talking to my psychiatrist they put me on Gabapentin, for my bipolar, anxiety and pain. It has helped fairly well so far, but I still have a little anxiety, and pain sometimes. It hasn't been a super wonder drug, or a cure by any means, but so far it has alleviated my symptoms by 50-75%. I have only been on it three days now.
I am very sorry about your pain, and I hope you get it figured out soon. Good luck to you hun. Read More At : ...